# SDR SWIA201025266

- Difficulty date: December 2, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 21,292 hours, 18,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FORWARD FACE ABOVE UPPER CARGO DOOR TRACK FITTING IS CRACKED.  (C-CHECK)  REPAIR PER REO.
